MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10
Medical Device Problem Codes Break (1069); Impedance Problem (2950)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for investigation.Review of the lead impedance and ecog data was performed and the data is consistent with a lead break.Unable to determine root cause of the lead break.
 
Event or Problem Description
During a review of rns neurostimulator data by the treating clinician, artifact was observed on the ecog recorded from the left strip lead , indicating a potential lead break.After discussion with the patient, it was determined that this signal change occurred following a fall due to a seizure, consistent with the patient's pre-implant seizure semiology.The patient was subsequently scheduled for a lead replacement procedure, which was performed without complication.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view, ca
MDR Report Key10387984
Report Number3004426659-2020-00026
Device Sequence Number11190630
Product Code PFN
UDI-Device Identifier00855547005069
UDI-Public010085554700506917210123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCL-325-10
Device Catalogue Number1007609
Device Lot Number25330-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR